AF and Vfib

Hi, can AF and a flutter turn into Vfib or Vtach and if so are there any warning signs this is happening? Also, I had an ablation in October 2015 for afib and a conversion for flutter a few weeks after that. Last night my heart flipped, my pulse was high and felt the pounding heart. I took .5 mg of Xanax and layed down. After 30 minutes all was calm. Is that a bad thing to do?

I appreciate your opinions.

2 Replies

oldestnewest
  • As you probably know, it can take up to six months for the heart to heal properly after ablation, and you more than likely will get a few wobbles for a while. What you describe could possibly be ectopic beats, and the racing heart etc is all part of it, but enough to make you anxious, which is understandable.

    Can't comment on the Xanax as none of us here are qualified medically but probably best to get in touch with your arrhythmia nurse if you have one, or else the person who performed your ablation via their secretary, and describe your symptoms to them, and you should get some answers that will put your mind at rest.

    Hope this helps, all the best.

    Kate

  • Thank you.

You may also like...